Guide for Authors

Instructions to Authors

Manuscripts should be prepared using LaTeX based on the style file avilable on the journal webpage or any other standard template. Of course, when the paper is accepted, it must be prepared based on the JIRSS style file available on JIRSS webpage.

  • All pages should be numbered consecutively.
  • The title of the paper should be followed by the name(s) and affiliation(s) of the author(s). E-mail address(es) should be inserted in the footnote.
  • A short title (maximum 50 characters) should be given for use as a running title.
    Each manuscript should contain a preferably formula-free abstract with the heading "Abstract" following the affiliation(s).
  • The abstract should not exceed 150 words.
  • Primary and secondary AMS subject classification numbers and keywords and phrases (arranged in an alphabetical order) should be given as a footnote on the first page of the manuscript.  
  • Generally the size of a manuscript should not exceed about 25 printed pages.
  • Figures, charts, and diagrams should be prepared in a form suitable for photographic reproduction. Colour figures are NOT supported in the journal. Therefore, authors should ensure that their figures are legible when printed in black & white.
  • Tables should have short explanatory headings and should be numbered consecutively.
    Equations should be numbered consecutively with numbers in parentheses appearing on the right hand margin.
  • When cited in the text of the manuscript, references to publications should be as: Behboodian (1972), Hedayat et al. (1990). References should be listed at the end of the paper in an alphabetical order and chronologically for the same author(s). References should be complete especially containing the FULL name of the journals and not their appreviations. The references should follow the following models:

Journal papers:

Behboodian, J. (1972), On the distribution of a symmetric statistic from a mixed population. Technometrics, 14(4), 919-923.


Single contributions in a book:

Behboodian, J. (1975), Structural properties and statistics of finite mixtures. In Statistical Distributions in Scientific Work, Eds. G. P. Patil, S. Kotz and J. K. Ord. Vol. 1 Dordrecht: Reidel, pp 103-112.


Hedayat, A. S. and Sinha, B.K. (1991), Design and Inference in Finite Population Sampling. New York: Wiley.


Technical Reports:

Stein, C. (1982), The coverage probability of confidence sets based on prior distribution. Tech. Rep. 180, Stanford University.

Abbreviations for the Journals should be taken from a current index issue of Mathematical Reviews.

A manuscript, which does not conform to the above instructions, may be returned for necessary revision. Authors of accepted papers will be requested to provide an electronic versionin TEX file. A copy of unpublished or scarcely available papers cited in the manuscript should be submitted with the manuscript. The corresponding author will ordinarily receive galley proofs. Corrected galley proofs must be returned to the Editor promptly in due time.